Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 96

Stochastic differential equations with generalized stochastic volatility and statistical estimators
M. Bel Hadj Khlifa, Yu. Mishura, K. Ralchenko, G. Shevchenko and M. Zili.
Theor. Probability and Math. Statist. 96 (2018), 1-13
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666868
The uniform CLT for empirical estimator of a general state space semi-Markov kernel indexed by functions
S. Bouzebda and N. Limnios.
Theor. Probability and Math. Statist. 96 (2018), 15-26
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666869
The study of basic risk processes by discrete-time non-homogeneous Markov processes
G. D’Amico, F. Gismondi, J. Janssen, R. Manca, F. Petroni and E. Volpe di Prignano.
Theor. Probability and Math. Statist. 96 (2018), 27-43
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666870
A semi-martingale representation for a semi-Markov chain with application to finance
R. Elliott, A. Swishchuk and I. Y. Zhang.
Theor. Probability and Math. Statist. 96 (2018), 45-57
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666871
PageRank for networks, graphs, and Markov chains
C. Engström and S. Silvestrov.
Theor. Probability and Math. Statist. 96 (2018), 59-82
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666872
Asymptotic expansion of a functional constructed from a semi-Markov random evolution in the scheme of diffusion approximation
V. S. Koroliouk and I. V. Samoĭlenko.
Theor. Probability and Math. Statist. 96 (2018), 83-100
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666873
Consistent estimation in Cox proportional hazards model with measurement errors and unbounded parameter set
A. G. Kukush and O. O. Chernova.
Theor. Probability and Math. Statist. 96 (2018), 101-110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666874
Weak convergence of integral functionals constructed from solutions of Itô’s stochastic differential equations with non-regular dependence on a parameter
G. L. Kulinich, S. V. Kushnirenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 96 (2018), 111-125
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666875
Properties of highly reliable systems with protection in the case of Poisson renewal process
O. O. Kushnir and V. P. Kushnir.
Theor. Probability and Math. Statist. 96 (2018), 127-132
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666876
Asymptotic normality of Kaplan–Meier estimators for mixtures with varying concentrations
R. E. Maĭboroda.
Theor. Probability and Math. Statist. 96 (2018), 133-144
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666877
Wave equation with a stable noise
L. I. Pryhara and G. M. Shevchenko.
Theor. Probability and Math. Statist. 96 (2018), 145-157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666878
Fourier series and Fourier–Haar series for stochastic measures
V. M. Radchenko and N. O. Stefans’ka.
Theor. Probability and Math. Statist. 96 (2018), 159-167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666879
The asymptotic behavior of the total number of particles in a critical branching process with immigration
Ya. M. Khusanbaev.
Theor. Probability and Math. Statist. 96 (2018), 169-176
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666880
Dividends with tax and capital injection in a spectrally negative Lévy risk model
H. Schmidli.
Theor. Probability and Math. Statist. 96 (2018), 177-189
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3666881